# SDR IPXA11164619

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU200000
- Part serial: 11629
- Condition: False Indication
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE WARNING, DIVERTED, CHECKED AVIONICS COMPARTMENT FOR EVIDENCE OF SMOKE, NONE FOUND, PERFORMED AVIONICS COMP SMOKE DETECTION TEST IAW AMM 26-15-00-05.   OPS CHECKED GOOD, R & R AVIONICS COMPARTMENT SMOKE DETECTOR PRECAUTIONARY AND OPS CHECKED IAW 26-15-12-04.
